MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA, 6F, 95CM, MPD; PERCUTANEOUS CATHETER
Catalog Number 67125895D
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.One photo accompanied the complaint file in which a luer hub of an envoy catheter can be seen.A longitudinal digital red mark can be seen at the hub, and a check mark at the top of the hub; however, no damages can be seen due to the longitudinal mark.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.The issue reported regarding the split condition on the hub could not be evaluated since the red mark does not allow any split in the connector to be observed; however, this investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, the side hub of an envoy da, 6f, 95cm, mpd catheter (67125895d, lot unknown) was split.There was no patient injury reported.No additional information was received.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Complaint conclusion: as reported by the field, the side hub of an envoy da, 6f, 95cm, mpd catheter (67125895d, lot unknown) was split.There was no patient injury reported.No additional information is available.One photo accompanied the complaint file in which a luer hub of an envoy catheter can be seen.A longitudinal digital red mark can be seen at the hub, and a check mark at the top of the hub; however, no damages can be seen due to the longitudinal mark.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.The issue reported regarding the split condition on the hub could not be evaluated since the red mark does not allow any split in the connector to be observed; however, this investigation was performed based only on the photo provided.The device was not returned for analysis; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacture ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.The device was returned to j&j medtech for further evaluation.A non-sterile envoy da, 6f, 95cm, mpd catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no apparent damage was noted.The catheter was connected to a y-connector, and the hub was found cracked at the fusion joint.Water was leaking from the cracked condition.The issue regarding a hub being split was confirmed during the inspection, however, with the information available and the lack of lot information provided an assignable root cause cannot be determined.Other factors or circumstances may have contributed to the reported failure.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Therefore, no capa activity is required.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY DA, 6F, 95CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20279419
Report Number3008114965-2024-00937
Device Sequence Number20723828
Product Code DQY
UDI-Device Identifier10878528000652
UDI-Public10878528000652
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/21/2024
12/16/2024
05/29/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/21/2024
12/17/2024
05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown